# SDR 06FDEA0628

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FOUND 1 CRACK 5" LONG ON INTERNAL DOUBLER AT STA XORS 562.  INSTALLED DOUBLER IAW SRM 57-10-00 FIG 71 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F166195/N00195 AND IAW SRM 57-10-00 FIG 71 VOL 1.
